# SDR DALA2025121509142

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF SEAT TRACK CROWN MISSING RIGHT SIDE OUTBD BS 445.  REPAIRED SEAT TRACK STA 445 RBL 45.5 IAW SRM 53-00-52- 2R, PROCEDURE 1 REMOVED STREAMER. (1350055)
